# SDR DXTA2009073003747

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 7,540 hours, 4,541 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Condition: Out Of Rig
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT TOE BRAKE ON BOTH SIDES HAS TO BE PRESSED ABOUT 2 INCHES MORE THAN THE RT BEFORE THE BRAKES ACTIVATE AND THEY ARE GRABBY.  FOUND BRAKE PEDALS OUT OF RIG. RERIGGED PEDALS IAW MM 32-42-02. OPERATIONAL CHECKS GOOD
